# SDR AALA202201212349

- Difficulty date: January 18, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737*
- Aircraft serial: 30910
- Aircraft time: 36,071 hours, 14,852 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 141A61182
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD ENTRY DOOR LIGHT REMAINS ON WITH DOOR CLOSED. ADJUSTED DOOR SWITCH IAW AMM 52-71-11, OPS CHECK GOOD.
